Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Odd primary Steenrod operations in first-quadrant spectral sequences


Author: John Sawka
Journal: Trans. Amer. Math. Soc. 273 (1982), 737-752
MSC: Primary 55Txx; Secondary 18G40, 55R20, 55S10, 55U10
MathSciNet review: 667171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper defines two kinds of Steenrod operations in the spectral sequence of a bisimplical $ \operatorname{mod} p$ coalgebra and shows them to be a complete list of all such possible Steenrod operations. These operations are compatible with the differentials and with Steenrod operations on the total complex. A general rule is given for computing the operations on $ {E_2}$. A generalization of the Kudo transgression theorem is also proved, placing it in a larger and more natural setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Txx, 18G40, 55R20, 55S10, 55U10

Retrieve articles in all journals with MSC: 55Txx, 18G40, 55R20, 55S10, 55U10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0667171-7
PII: S 0002-9947(1982)0667171-7
Keywords: Steenrod operations, spectral sequence, cohomology of fibre spaces, cohomology of Hopf algebras, Eilenberg-Moore spectral sequence, Kudo transgression theorem
Article copyright: © Copyright 1982 American Mathematical Society